Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Perimenopause. Suffering from insomnia. On clonafit. Discontinuing okay?

hi doc... iam 51 years old and going thru perimenopause for the last 3 yrs...since 3 yrs iam suffering from insomnia ...i was taking half of .25 clonafit in the morning and 5 mg zolfresh for 3 yrs and getting iam getting a shade in my left eye,so i have discontinued these medicines and the shade has disappeared...i have been prescribed .5mg epitril at night to sleep....i have taken it for 3 nights...1st 2 nights i did not sleep very well but 3rd night i have slept well....since morning i have been getting strain on my right temple....i hope its not because of the medicine....i dont suffer from any fits ....will the medicine be safe for me ?
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

The medicine epitril is safe and is most likely not the cause of strain on your right temple.

In addition to epilepsy, epitril is also prescribed for anxiety and sleep problems.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Wed, 24 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor